American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Patrick Breuning. $C^1$-regularity for local graph representations of immersions. Trans. Amer. Math. Soc. 365 (2013) 6185-6198.
Abstract, references, and article information   
View Article: PDF

[2] Jeremy Wong. Bounded extrinsic curvature of subsets of metric spaces. Contemporary Mathematics 599 (2013) 213-243.
Book volume table of contents   
View Article: PDF

[3] Rabah Souam and Joeri Van der Veken. Totally umbilical hypersurfaces of manifolds admitting a unit Killing field. Trans. Amer. Math. Soc. 364 (2012) 3609-3626.
Abstract, references, and article information   
View Article: PDF

[4] Masaki Kasedou. Timelike canal hypersurfaces of spacelike submanifolds in a de Sitter space. Contemporary Mathematics 569 (2012) 87-100.
Book volume table of contents   
View Article: PDF

[5] Zejun Hu, Cece Li and Dong Zhang. A differential geometric characterization of the Cayley hypersurface. Proc. Amer. Math. Soc. 139 (2011) 3697-3706. MR 2813399.
Abstract, references, and article information   
View Article: PDF

[6] Jason D. Lotay. Ruled Lagrangian submanifolds of the 6-sphere. Trans. Amer. Math. Soc. 363 (2011) 2305-2339. MR 2763718.
Abstract, references, and article information   
View Article: PDF

[7] Sung-Yeon Kim. Regularity of rigid CR hypersurfaces in a sphere. Proc. Amer. Math. Soc. 139 (2011) 129-137. MR 2729077.
Abstract, references, and article information   
View Article: PDF

[8] Chengjie Yu. Nonpositively curved Hermitian metrics on product manifolds. Proc. Amer. Math. Soc. 139 (2011) 1469-1472. MR 2748441.
Abstract, references, and article information   
View Article: PDF

[9] Ildefonso Castro and Ana M. Lerma. Hamiltonian stationary self-similar solutions for Lagrangian mean curvature flow in the complex Euclidean plane. Proc. Amer. Math. Soc. 138 (2010) 1821-1832. MR 2587467.
Abstract, references, and article information   
View Article: PDF

[10] Benoît Daniel. Isometric immersions into $\mathbb {S}^n\times \mathbb {R}$ and $\mathbb {H}^n\times \mathbb {R}$ and applications to minimal surfaces. Trans. Amer. Math. Soc. 361 (2009) 6255-6282. MR 2538594.
Abstract, references, and article information   
View Article: PDF

[11] M. Dajczer, L. A. Florit and R. Tojeiro. The vectorial Ribaucour transformation for submanifolds and applications. Trans. Amer. Math. Soc. 359 (2007) 4977-4997. MR 2320656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marcos Dajczer and Luis A. Florit. A counterexample to a conjecture on flat bilinear forms. Proc. Amer. Math. Soc. 132 (2004) 3703-3704. MR 2084094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ildefonso Castro and Francisco Urbano. A characterization of the Lagrangian pseudosphere. Proc. Amer. Math. Soc. 132 (2004) 1797-1804. MR 2051144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bahaa E. Abdalla and Franki Dillen. A Ricci-semi-symmetric hypersurface of Euclidean space which is not semi-symmetric. Proc. Amer. Math. Soc. 130 (2002) 1805-1808. MR 1887029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Luc Vrancken. Minimal Lagrangian submanifolds with constant sectional curvature in indefinite complex space forms. Proc. Amer. Math. Soc. 130 (2002) 1459-1466. MR 1879970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Yuxin Ge. Immersed surfaces of prescribed Gauss curvature into Minkowski space. Proc. Amer. Math. Soc. 129 (2001) 2093-2101. MR 1825922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marcos Dajczer and Luis Florit. Euclidean conformally flat submanifolds in codimension two obtained as intersections. Proc. Amer. Math. Soc. 127 (1999) 265-269. MR 1458866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Fuquan Fang. On the topology of isoparametric hypersurfaces with four distinct principal curvatures. Proc. Amer. Math. Soc. 127 (1999) 259-264. MR 1458870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christine Scharlach and Luc Vrancken. Centroaffine surfaces in $\mathbb{R}^{4}$ with planar $\nabla$-geodesics . Proc. Amer. Math. Soc. 126 (1998) 213-219. MR 1452827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Franki Dillen and Luc Vrancken. Totally real submanifolds in $S^6(1)$ satisfying Chen's equality. Trans. Amer. Math. Soc. 348 (1996) 1633-1646. MR 1355070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ross Niebergall and Patrick J. Ryan. Affine Dupin Surfaces . Trans. Amer. Math. Soc. 348 (1996) 1093-1115. MR 1316860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] K. S. Sarkaria and S. M. Zoltek. Positively curved bilinear forms . Proc. Amer. Math. Soc. 97 (1986) 577-584. MR 845968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] John M. Lee. The Fefferman metric and pseudo-Hermitian invariants . Trans. Amer. Math. Soc. 296 (1986) 411-429. MR 837820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kichoon Yang. Equivalence problems in projective differential geometry . Trans. Amer. Math. Soc. 282 (1984) 319-334. MR 728715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yoshio Matsuyama. Complete hypersurfaces with $RS=0$ in $E\sp{n+1}$ . Proc. Amer. Math. Soc. 88 (1983) 119-123. MR 691290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael J. Markowitz. CR-hypersurfaces in a space with a pseudoconformal connection . Trans. Amer. Math. Soc. 276 (1983) 117-132. MR 684496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jaak Vilms. Factorization of curvature operators . Trans. Amer. Math. Soc. 260 (1980) 595-605. MR 574802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Keti Tenenblat and Chuu-Lian Terng. A higher dimension generalization of the Sine-Gordon equation and its Bäcklund transformation. Bull. Amer. Math. Soc. 1 (1979) 589-593. MR 526973.
Abstract, references, and article information   
View Article: PDF

[29] Yosio Muto. Deformability of a submanifold in a Euclidean space whose image by the Gauss map is fixed . Proc. Amer. Math. Soc. 76 (1979) 140-144. MR 534405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter W. Jones. A complete bounded complex submanifold of ${\bf C}\sp{3}$ . Proc. Amer. Math. Soc. 76 (1979) 305-306. MR 537094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2